# SDR IPXA2019011537863

- Difficulty date: January 13, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 27,077 hours, 16,847 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Bracket
- Condition: Broken
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ELT BRACKET HAS SAFETY PIN LANYARD BROKEN. R&R'D ELT BRACKET PER MM 20-11-00.
